# SDR AALA201704199025

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 61,484 hours, 7,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SHELL MISSING EMERGENCY LIGHT SUPPORT BIN 26 HGED. INSTALLED BACK SHELL AND ACCOMPLISHED OPS TEST IAW AMM 33-51-00 CHECK OK GOOD FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
